# SDR DALA2025021401161

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 76,423 hours, 29,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 R2 DOOR EMERGENCY EXIT SIGN OVER DOOR IN POOR CONDITION. CORRECTIVE ACTION: R/R R2 DOOR EMER EXIT SIGN COVER PER B757 AMM 33-51. OPS CHK GOOD. (0810104)
